... when taking?
The most common adverse reactions were serious infections. For that reason alone, I highly recommend you read more about the variety of infections people experienced. Most are listed further down in this answer. For more information go to:
A less common side effect reported is blurred vision. NO gritty-feeling eyes are mentioned. Can this possibly be an eye infection? They are fairly easy to get and if you suspect that might be your problem, please call your Dr. asap or go to a 'small emergencies' clinic. Often drug stores have them inside the store.
Significant side effects were:
Overall infections (up to 22%) which means almost 1 in 4 people using Xeljanz got an infection of some kind.
Frequency not reported: Serious infection (most commonly pneumonia, cellulitis, herpes zoster and urinary tract infection), other non-TB opportunistic infections (this includes eye infections).
- Xeljanz Information for Consumers
- Xeljanz Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xeljanz (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Oct 2013 • 12 answers
Has anyone experienced eye problems while taking Lyrica? 5 days after stopping Lyrica, I had an eye?
Posted 24 Feb 2014 • 1 answer
Posted 10 Jan 2015 • 1 answer
Posted 29 Sep 2015 • 0 answers
Posted 10 Mar 2016 • 0 answers